# SDR 20010605CW018

- Difficulty date: May 4, 2001
- Submitted: June 5, 2001
- Operation: General aviation
- Aircraft: N121RP
- Make and model: Mooney M20R
- Aircraft serial: 290141
- Engine: Cont IO550*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: AK450
- Part serial: 4551857
- Condition: Failed
- Location: Elt
- Part time: 393 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, PERFORMED ELT INSPECTION IAW FAR 91.207D, AND FOUND THAT ELT DOES NOT TRANSMIT A SIGNAL EVEN THOUGH RED TRANSMIT LIGHT ON UNIT LIGHTS UP.  UNIT TESTED USING 3 DIFFERENT ANTENNA SOURCES AND VERIFIED THAT ELT BATTERY IS GOOD.  TRANSMIT LIGHT WORKS IN THE ON POSITION AND ARM POSITION WHEN THE G SWITCH IS ACTIVATED BUT STILL NO AUDIBLE SIGNAL HEARD FROM AIRCRAFT RADIOS OR A PORTABLE AM RADIO.
